Jump to content

Two Wellbutrin 150 messed me up?!?


Recommended Posts

I am a 28 year old female who recently was perscribed Wellbutrin 150mg per day. I had heard all of the stories about people's sex drive going through the roof, and so I was excited to start taking it. However, on day two, I noticed that I was having a difficult time achieving an orgasm, so I IMMEDIATELY stopped taking it. It's been two weeks, and I still don't feel back to normal and I am officially starting to panic! I'm a pretty high strung person if you can't tell, and I'm wondering if I'll ever be normal again. I can still get really turned on, but my orgasms aren't as strong and today I could not have one at all. It seems impossible that only two pills could have messed me up like this, how could that be possible? It will have no return to normal right? Has anyone else out there experienced this after taking such little medicine, and how long did it take to go back to normal? ANY advice, answers or comfort anyone can give me would be awesome, I am really starting to get worried!

Link to comment
Share on other sites

The half-life of Wellbutrin is short - so short that they had to make an extended release tablet to cover one full day. Two pills will be out of your system in a very little time. After two weeks, it is surely out of your system. So my advice is to try not to focus on the Wellbutrin and things will return to normal. If you expect to have problems then you will have likely have problems.

Link to comment
Share on other sites

 Share

×
×
  • Create New...